Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    4
  • comments
    0
  • views
    1388

1 Week Break Then Restarted The Accutane

RJsMommy09

222 views

Okay so my doc asked me to take a one week break bc of the nausea/headaches and I started again on Wed. the 26th. And guess what? I woke up with yet another headache! Not like the previous one that made me throw up. A few hours later I became nauseated AGAIN almost to the point where if I wanted to throw up I could but I was able to hold back. Now I was just on my old derms website (the derm group AMAZING practice by the way) and they said those were common symptoms the headaches and with continued use they would go away, but I'm not to sure about the nausea and vomitting. I think I may go back to them but I have a doctors app next wweek with my current derm and to figure out what the hell to do now! Honestly I'm extremly dissapointed and am losing all hope. I also herad of this thing PSYDOTUMOR CERBRIAL, it can be cause by accutane when your body acts like you have a tumor but in reality there is none. Vomitting, headaches and nausea are all symptoms (exactly what i have and that freaks me out a lil) SO i'm going to talk to my derm about that to. wish me luck!



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×